Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Model theories with truth values in a uniform space

Authors: C. C. Chang and H. Jerome Keisler
Journal: Bull. Amer. Math. Soc. 68 (1962), 107-109
MathSciNet review: 0136542
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. C. Chang, Theory of models of infinite valued logic. I, II, III, Notices Amer. Math. Soc. 8 (1961), 68-69. MR 337587
  • 2. H. J. Keisler, Ultraproducts and elementary classes, Doctoral dissertation, Univ. of California, Berkeley, Calif., 1961. Also to appear in Indag. Math. MR 140396
  • 3. J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 70144
  • 4. Anne C. Morel, D. Scott and A. Tarski, Reduced products and the compactness theorem, Notices Amer. Math. Soc. 5 (1958), 674-675.

Additional Information